In this article, first, with a simple technique, we obtain a wellknown formula about the gamma function and some theorems of Laplace transforms. After that, we mention a new formula, which can be used to calculate some not so convenient improper integrals, and also with the help of it and the Gaussian integral, we obtain a new convergence result regarding Hermite polynomials. Then with the help of the same formula, we obtain a new model for the gamma function in natural numbers.
Mohamadian, R. (2024). A NEW MODEL FOR GAMMA FUNCTION IN NATURAL NUMBER. Towards Mathematical Sciences, 4(1), 42–64. https://doi.org/10.22067/tmsj.2024.88822.1060
MLA
Mohamadian, R. "A NEW MODEL FOR GAMMA FUNCTION IN NATURAL NUMBER", Towards Mathematical Sciences, 4, 1, 2024, 42–64. doi: 10.22067/tmsj.2024.88822.1060
HARVARD
Mohamadian, R. (2024). 'A NEW MODEL FOR GAMMA FUNCTION IN NATURAL NUMBER', Towards Mathematical Sciences, 4(1), pp. 42–64. doi: 10.22067/tmsj.2024.88822.1060
CHICAGO
Mohamadian, R., "A NEW MODEL FOR GAMMA FUNCTION IN NATURAL NUMBER." Towards Mathematical Sciences, 4 1 (2024): 42–64, doi: 10.22067/tmsj.2024.88822.1060
VANCOUVER
Mohamadian R. A NEW MODEL FOR GAMMA FUNCTION IN NATURAL NUMBER. tmsj. 2024;4(1):42–64 (In Persian). doi: 10.22067/tmsj.2024.88822.1060